Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS La Crosse, WI

July 13, 2015Monroe County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 7:28 PM CDT for Monroe County, Wisconsin. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 7:28 PM CDT (00:28 UTC)
Expired
Jul 13, 2015, 8:15 PM CDT
In force
47 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Monroe County, WI

The radar

The La Crosse radar (KARX), 45 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 7:45 PM CDTTSTM WND DMG4 Se Cataract, WINUMEROUS TREES DOWN.
Jul 13, 8:00 PM CDTTSTM WND GST 502 N Tomah, WI40-50 MPH
Jul 13, 8:00 PM CDTHAIL 0.881 Ssw Fort Mc Coy, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 3:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1528 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1528 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WUUS53 KARX 140028
SVRARX
WIC081-140115-
/O.NEW.KARX.SV.W.0036.150714T0028Z-150714T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
728 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONROE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 815 PM CDT

* AT 728 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 14 MILES SOUTHEAST OF HATFIELD TO NEAR MILLSTON TO 6
  MILES NORTHEAST OF NORTH BEND...MOVING SOUTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TOMAH AND SPARTA AROUND 745 PM CDT.
  FORT MC COY AROUND 750 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GLENDALE...NORWALK...WILTON...RIDGEVILLE AND KENDALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4373 9032 4386 9070 4407 9091 4407 9097
      4413 9097 4416 9091 4416 9032
TIME...MOT...LOC 0028Z 309DEG 47KT 4426 9053 4417 9068 4415 9100 

HAIL...1.00IN
WIND...60MPH
 
$$

SHEA
4 follow-up statements
563 
WWUS53 KARX 140041
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
741 PM CDT MON JUL 13 2015

WIC081-140115-
/O.CON.KARX.SV.W.0036.000000T0000Z-150714T0115Z/
MONROE WI-
741 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR MONROE COUNTY...

AT 738 PM...DIME SIZE HAIL WAS REPORTED ABOUT 4 MILES NORTH OF 
CATARACT...NEAR THE MONROE AND JACKSON COUNTY LINE.

AT 739 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES EAST OF MILLSTON TO 6 MILES NORTHWEST OF
TOMAH TO NEAR CATARACT...MOVING SOUTHEAST AT 50 MPH.

HAZARD...DIME SIZED HAIL

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...LARGE HAIL COULD DAMAGE VEHICLES AND ROOFS. 

THESE SEVERE STORMS WILL BE NEAR...
  TOMAH AROUND 745 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GLENDALE...NORWALK...WILTON...RIDGEVILLE AND KENDALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4373 9032 4386 9070 4407 9091 4407 9097
      4413 9097 4416 9091 4416 9032
TIME...MOT...LOC 0039Z 317DEG 44KT 4416 9042 4407 9057 4405 9089 

0.75IN
<50MPH
 
$$

SHEA
453 
WWUS53 KARX 140057
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
757 PM CDT MON JUL 13 2015

WIC081-140115-
/O.CON.KARX.SV.W.0036.000000T0000Z-150714T0115Z/
MONROE WI-
757 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR MONROE COUNTY...

AT 755 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF NEW LISBON TO NEAR TOMAH TO 
NEAR SPARTA...MOVING SOUTHEAST AT 40 MPH. MORE DIME SIZE HAIL WAS 
REPORTED WITH THESE STORMS SOUTHEAST OF THE CATARACT AREA.

HAZARD...HAIL AND GUSTY WINDS.

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...TREES COULD BE BLOWN DOWN AND HAIL COULD DAMAGE VEHICLES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MONROE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
GLENDALE...NORWALK...WILTON...RIDGEVILLE AND KENDALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4373 9032 4386 9070 4407 9091 4416 9032
TIME...MOT...LOC 0055Z 311DEG 34KT 4402 9034 4398 9042 4396 9074 

0.75IN
<50MPH
 
$$

SHEA
397 
WWUS53 KARX 140103
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
803 PM CDT MON JUL 13 2015

WIC081-140115-
/O.CON.KARX.SV.W.0036.000000T0000Z-150714T0115Z/
MONROE WI-
803 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN MONROE COUNTY...

AT 8 PM...WIND GUSTS OF 45 TO 55 MPH WERE REPORTED IN THE TOMAH AREA 
AS THIS LINE OF STORMS MOVES THROUGH. THESE STORMS EXTEND FROM NEAR 
TOMAH TO SPARTA...ALONG AND JUST NORTH OF INTERSTATE 90. THEY 
CONTINUE TO MOVE SOUTHEAST.

HAZARD...WIND GUSTS OF 50 MPH AND HAIL.
 
SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...CROPS COULD BE DAMAGED AND LARGE BRANCHES COULD BE BLOWN
         DOWN. 

LOCATIONS IMPACTED INCLUDE...
SPARTA...TOMAH...FORT MC COY...GLENDALE...NORWALK...WILTON... 
RIDGEVILLE...AND KENDALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE INSIDE. THESE STORMS WILL PASS THROUGH THE 
AREA FAIRLY QUICKLY.

&&

LAT...LON 4373 9032 4386 9070 4404 9088 4404 9060
      4416 9032
TIME...MOT...LOC 0101Z 313DEG 38KT 4399 9032 4395 9040 4393 9072 

0.75IN
<50MPH
 
$$

SHEA
971 
WWUS53 KARX 140112
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
812 PM CDT MON JUL 13 2015

WIC081-140122-
/O.EXP.KARX.SV.W.0036.000000T0000Z-150714T0115Z/
MONROE WI-
812 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY
WILL EXPIRE AT 815 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HAIL IS 
STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
LA CROSSE.

LAT...LON 4373 9032 4386 9070 4404 9088 4404 9060
      4416 9032
TIME...MOT...LOC 0110Z 309DEG 47KT 4399 9032 4395 9040 4393 9072 

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:22 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 13, 6:22 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT MON JUL 13 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 344 PM CDT MON JUL 13 2015

MAIN FORECAST CONCERNS ARE ON ISOLATED SEVERE THUNDERSTORMS LATE
THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS AND LARGE
HAIL POSSIBLE.

LATEST RADAR IMAGERY SHOWS ISOLATED THUNDERSTORMS DEVELOPING ACROSS
THE FOREST AREA. CAPE AND SHEAR PROFILES SUPPORT SUPERCELLS WITH 0-6
KM BULK SHEAR VALUES OF 40 TO 45 KTS. SURFACE BASED CAPE VALUES ARE
ALSO VERY SUPPORTIVE OF SUPRECELLS WITH VALUES RANGING FROM 3000-
4000 J/KG. WE SHOULD SEE THESE ISOLATED TO SCATTERED STORMS
PERSIST THROUGH EARLY THIS EVENING AND EXIT INTO SOUTHERN
WISCONSIN/NORTHERN ILLINOIS. 0-1 KM BULK SHEAR VALUES ARE VERY
WEAK...10 KTS OR LESS...SO NOT EXPECTING TORNADOES. HOWEVER IF WE
CAN ESTABLISH A STRONG ENOUGH SUPERCELL CANNOT RULE OUT A BRIEF
TORNADO OR TWO. WE WILL SEE NORTHWEST FLOW ALOFT ACROSS THE
FORECAST AREA TONIGHT INTO TUESDAY AS A WEAK FRONTAL BOUNDARY
MARCHES SOUTHWEST ACROSS THE FORECAST  AREA. A FEW SHOWERS AND
STORMS ARE POSSIBLE ALONG THIS FRONT ON TUESDAY ALONG WITH MUCH
COOLER TEMPERATURES IN ITS WAKE.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 344 PM CDT MON JUL 13 2015

HIGH PRESSURE BUILDS IN FOR WEDNESDAY PROVIDING DRY AND QUIET
WEATHER. THE PATTER BECOMES MORE ACTIVE THURSDAY INTO THURSDAY NIGHT
WITH BETTER CHANCES FOR SHOWERS AND STORMS AS A STRONGER
SHORTWAVE COULD MAKE ITS WAY ACROSS THE UPPER MISSISSIPPI RIVER
VALLEY. THE EXACT TRACK THIS SYSTEM WILL TAKE IS UNCERTAIN AT THIS
TIME SO KEEP CLOSE EYE ON THE FORECAST AS WE DRAW CLOSER TO
THURSDAY. A WARM AND HUMID AIRMASS THEN MOVES INTO THE REGION
FRIDAY INTO THE WEEKEND. HEAT INDEX VALUES COULD APPROACH 95 TO
100 ON SATURDAY. THE WARM AND HUMID CONDITIONS LOOK TO PERSIST
INTO SUNDAY. ALSO...THERE WILL BE PERIOD  CHANCES FOR SHOWERS AND
STORMS OVER THE REGION WITH SEVERAL WEAK WAVES MOVING THROUGH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 622 PM CDT MON JUL 13 2015

SCATTERED THUNDERSTORMS...SOME OF WHICH ARE STRONG TO SEVERE...
WILL MOVE ACROSS WEST-CENTRAL INTO CENTRAL WI THIS EVENING. KRST
WILL REMAIN DRY AND IT APPEARS STORMS SHOULD ALSO STAY TO THE
NORTH AND EAST OF KLSE. AS A RESULT...EXPECT VFR CONDITIONS AT
BOTH TAF SITES THROUGH THE PERIOD. SOME AFTERNOON CUMULUS POSSIBLE
TUESDAY AFTERNOON IN THE 3000 TO 4000 FT AGL LAYER. OTHERWISE...
EXPECT MOSTLY CLEAR SKIES OVERNIGHT. LIGHT NORTH-NORTHWEST WINDS
WILL BE RULE...GENERALLY FROM4 TO 10 KTS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...ROGERS
Hazardous weather outlook, Jul 13, 2:57 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
257 PM CDT MON JUL 13 2015

IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034-
041>044-053>055-061-141200-
HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA-
DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-CLARK-BUFFALO-
TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-
RICHLAND-GRANT-
257 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 3 PM AND 8 PM.
SOME OF THE STORMS COULD SEVERE WITH LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF
TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN
BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY
THROUGH SUNDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED...MAINLY BETWEEN 3 PM AND 8 PM.
RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008-018-WIZ017-141200-
MITCHELL-FLOYD-TAYLOR-
257 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND NORTH CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY
THIS
EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY
WINDS...SMALL HAIL AND BRIEF HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF
TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN
BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY
THROUGH SUNDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

In the hours before

Local storm report, Jul 13, 7:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
705 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             3 NW PIGEON FALLS       44.46N 91.25W
07/13/2015  E0.50 INCH       TREMPEALEAU        WI   PUBLIC

&&

AJ
Local storm report, Jul 13, 7:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
709 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             PIGEON FALLS            44.42N 91.21W
07/13/2015  E0.50 INCH       TREMPEALEAU        WI   PUBLIC

&&

AJ
Local storm report, Jul 13, 7:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     TAYLOR                  44.32N 91.12W
07/13/2015  E50 MPH          JACKSON            WI   TRAINED SPOTTER

            SOME MINOR WIND DAMAGE REPORTED AS WELL.

0713 PM     HAIL             TAYLOR                  44.32N 91.12W
07/13/2015  E0.75 INCH       JACKSON            WI   TRAINED SPOTTER

&&

RANDYB
Local storm report, Jul 13, 7:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
716 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             2 SE PIGEON FALLS       44.40N 91.18W
07/13/2015  E1.00 INCH       TREMPEALEAU        WI   PUBLIC

&&

AJ
Local storm report, Jul 13, 7:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
722 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             2 NE TAYLOR             44.34N 91.09W
07/13/2015  E1.75 INCH       JACKSON            WI   PUBLIC

            BRANCHES DOWN TOO.

&&

AJ
Local storm report, Jul 13, 7:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
728 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     NON-TSTM WND GST 2 NNE STETSONVILLE      45.10N 90.30W
07/13/2015  M45 MPH          TAYLOR             WI   AWOS

            AWOS STATION MEDFORD TAYLOR COUNTY AIRPORT
            /MDZ/

&&

DB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:00 PM CDTSevere Thunderstorm WarningARXJackson45 min
Jul 13, 8:11 PM CDTSevere Thunderstorm WarningARXJuneau19 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.